# SDR BUEA20180102001

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 33,554 hours, 28,175 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  ON GEAR RETRACTION, RECEIVED AN EICAS MESSAGE FOR THE EMERGENCY LIGHT NOT ARMED AND ELECT EMERGENCY ABNORMAL.  RAN QRH AND RETURNED TO DEPARTURE UNEVENTFULLY.  NO EICAS MESSAGES WERE ILLUMINATED AFTER LANDING.  ALL AIRCRAFT ENGINE GENERATORS WERE OPERATING NORMALLY.  NO CMC MESSAGES WERE PRESENT AT THE TIME OF DEPARTURE TO ENGINE SHUT DOWN. AIRCRAFT MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM 24-60-00-801-802-A AND REMOVED & REPLACED THE OVERHEAD ELECTRICAL CONTROL PANEL IAW AMM 24-00-01.
